MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Failure to Sense (1559); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the device switched off without any notification during use.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The analysis of the log file could confirm that evita v800 performed a synchronized restart of the ventilation unit and display unit on (b)(6) 2025 around 12:36 pm.The restart was caused in specified reaction on a detected deviation in the circuit board of the flow and pressure measurement module.The event was accompanied by the intended alarm messages "ventilation unit restarted".The faulty circuit board, as well as both data cables and the power cable of the flow and pressure measurement module were already replaced by the dräger service.The device was tested and confirmed to be operating as per manufacturer's specifications.As a safety feature of the device, the software analyses and verifies proper function of the device.In case of a detected failure concerning the flow and pressure measurement module the device would perform a restart to mitigate the issue and post an audible alarm in order to alert the user.In case of a complete loss of function of the ventilation, the emergency-breathing valve would open to ambient allowing for spontaneous breathing.Accompanying alarms will be activated in order to inform the user about the problem.However, manual ventilation with an alternate device may be considered necessary.The device reacted like specified to a detected deviation and posted appropriate alarm messages to inform the user about the problem.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22528545
Report Number9611500-2025-00387
Device Sequence Number7410640
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)201214(93)8422500-04
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown